Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 34, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Sep 12, 2021, 10:17 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2021, 10:17 AM CDT (15:17 UTC)
- Expired
- Sep 15, 2021, 6:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
696 WHUS74 KLCH 121517 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1017 AM CDT Sun Sep 12 2021 GMZ450-452-455-470-472-475-130500- /O.NEW.KLCH.SC.Y.0034.210912T1517Z-210915T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1017 AM CDT Sun Sep 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
808 WHUS74 KLCH 130958 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 458 AM CDT Mon Sep 13 2021 GMZ450-452-455-470-472-475-131800- /O.CON.KLCH.SC.Y.0034.000000T0000Z-210915T1500Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 458 AM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 30 kt with gusts up to 35 kt and seas 6 to 10 ft. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
210 WHUS74 KLCH 131518 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1018 AM CDT Mon Sep 13 2021 GMZ450-470-132330- /O.CAN.KLCH.SC.Y.0034.000000T0000Z-210915T1500Z/ /O.NEW.KLCH.TR.W.1014.210913T1518Z-000000T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 1018 AM CDT Mon Sep 13 2021 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 ft. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 10 AM Wednesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-132330- /O.EXA.KLCH.SC.Y.0034.000000T0000Z-210915T1500Z/ Sabine Lake-Calcasieu Lake- 1018 AM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ452-455-472-475-132330- /O.CON.KLCH.SC.Y.0034.000000T0000Z-210915T1500Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1018 AM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
361 WHUS74 KLCH 132054 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 354 PM CDT Mon Sep 13 2021 GMZ430-140500- /O.CAN.KLCH.SC.Y.0034.000000T0000Z-210915T1500Z/ /O.EXA.KLCH.TR.W.1014.000000T0000Z-000000T0000Z/ Sabine Lake- 354 PM CDT Mon Sep 13 2021 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt. * WHERE...Sabine Lake. * WHEN...Until 2 PM Wednesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ450-470-140500- /O.CON.KLCH.TR.W.1014.000000T0000Z-000000T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 354 PM CDT Mon Sep 13 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 2 PM Wednesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ432-452-455-472-475-140500- /O.EXT.KLCH.SC.Y.0034.000000T0000Z-210915T2000Z/ Calcasieu Lake- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 354 PM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Calcasieu Lake and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 3 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
375 WHUS74 KLCH 140450 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1150 PM CDT Mon Sep 13 2021 GMZ430-450-470-141300- /O.CON.KLCH.TR.W.1014.000000T0000Z-000000T0000Z/ Sabine Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 1150 PM CDT Mon Sep 13 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 2 PM Wednesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ432-452-455-472-475-141300- /O.CON.KLCH.SC.Y.0034.000000T0000Z-210915T2000Z/ Calcasieu Lake- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1150 PM CDT Mon Sep 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Calcasieu Lake and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 3 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 25
877 WHUS74 KLCH 141020 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 520 AM CDT Tue Sep 14 2021 GMZ430-450-470-141800- /O.CON.KLCH.TR.W.1014.000000T0000Z-000000T0000Z/ Sabine Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 520 AM CDT Tue Sep 14 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 7 to 10 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Sabine Lake and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Tropical Storm force winds possible through tonight. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ432-452-455-472-475-141800- /O.CON.KLCH.SC.Y.0034.000000T0000Z-210915T2000Z/ Calcasieu Lake- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 520 AM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Calcasieu Lake and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 3 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
794 WHUS74 KLCH 141500 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1000 AM CDT Tue Sep 14 2021 GMZ430-450-470-142300- /O.CON.KLCH.TR.W.1014.000000T0000Z-000000T0000Z/ Sabine Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 1000 AM CDT Tue Sep 14 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Sabine Lake and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Tropical Storm force winds possible through tonight. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ432-452-455-472-475-142300- /O.EXT.KLCH.SC.Y.0034.000000T0000Z-210916T1400Z/ Calcasieu Lake- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1000 AM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THURSDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Calcasieu Lake and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
824 WHUS74 KLCH 142107 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 407 PM CDT Tue Sep 14 2021 GMZ430-450-470-150600- /O.CON.KLCH.TR.W.1014.000000T0000Z-000000T0000Z/ Sabine Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 407 PM CDT Tue Sep 14 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 10 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Sabine Lake and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Through this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ432-452-455-472-475-150600- /O.CON.KLCH.SC.Y.0034.000000T0000Z-210916T1400Z/ Calcasieu Lake- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 407 PM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * WHAT...Southwest winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 9 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Calcasieu Lake and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
579 WHUS74 KLCH 150156 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 856 PM CDT Tue Sep 14 2021 GMZ430-450-470-151000- /O.CAN.KLCH.TR.W.1014.000000T0000Z-000000T0000Z/ /O.EXA.KLCH.SC.Y.0034.000000T0000Z-210916T1400Z/ Sabine Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 856 PM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THURSDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Sabine Lake, Coastal waters from Cameron LA to High Island TX out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ432-452-455-472-475-151000- /O.CON.KLCH.SC.Y.0034.000000T0000Z-210916T1400Z/ Calcasieu Lake- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 856 PM CDT Tue Sep 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * WHAT...Southwest winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 9 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Calcasieu Lake and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 25
517 WHUS74 KLCH 150940 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 440 AM CDT Wed Sep 15 2021 GMZ430-432-450-452-455-470-472-475-151700- /O.CON.KLCH.SC.Y.0034.000000T0000Z-210916T1400Z/ Sabine Lake-Calcasieu Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 440 AM CDT Wed Sep 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * WHAT...Seas 4 to 6 ft. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 9 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
421 WHUS74 KLCH 151449 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 949 AM CDT Wed Sep 15 2021 GMZ430-432-450-452-455-470-151600- /O.CAN.KLCH.SC.Y.0034.000000T0000Z-210916T1400Z/ Sabine Lake-Calcasieu Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 949 AM CDT Wed Sep 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ GMZ472-475-152300- /O.EXT.KLCH.SC.Y.0034.000000T0000Z-210915T2300Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 949 AM CDT Wed Sep 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...West winds 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 6:30 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Sep 12, 6:30 AM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
630 AM CDT Sun Sep 12 2021
.DISCUSSION...
For the 12/12Z TAF Issuance.
&&
.AVIATION...
Starting with VFR conditions with light winds and mainly clear
skies. Tropical moisture is expected to increase across the
forecast area by afternoon. With that, clouds will increase, to
MVFR levels between 12/20Z and 12/24Z. Also, showers and a few
thunderstorms will form, with prevailing showers and vicinity
thunderstorms after 12/20-21Z for KARA/KLFT/KLCH/KBPT and after
13/00Z for KAEX. Prevailing showers and MVFR to IFR ceilings
expected through the night.
Rua
&&
.PREV DISCUSSION... /issued 417 AM CDT Sun Sep 12 2021/
SYNOPSIS...
All interests in the forecast area should monitor the evolution of
a tropical disturbance located over the Bay of Campeche that is
expected to develop into a tropical cyclone and possibly move
northward up the Texas coast during the first part of the week.
Regardless of how this system develops, there is the potential for
significant rainfall amounts. The risk for flooding will also
increase from not only the significant rainfall amounts, but also
onshore flow and elevated tides along the coast not allowing for
proper drainage of the runoff.
Rua
SHORT TERM [Through Tuesday Night]...
Unfortunately, a surface ridge that is now centered over the Mid-
Atlantic coast, and brought dry continental air to the forecast
area, is moving off to the east.
Attention now turns to the area of disturbed weather over the
southern Gulf of Mexico and Bay of Campeche, and a plume of
significant tropical moisture that will be affecting the forecast
area over the next several days.
A few showers are already showing up on radar over the coastal
waters. As of this point, the activity is mainly light.
During the day today, moisture will begin to increase as flow
becomes more easterly then southeasterly. This moisture will be
tropical in nature and highly anomalous as precipitable water
values will be progged to be over 2.25 inches, which is well over
the 90th percentile of SPC daily climo, and near 2.4-2.5 inches,
which is close to the moving max values.
First daytime heating will help initiate showers and a few storms
this afternoon. However, old surface frontal boundary will become
more like a coastal inverted trough feature, to go along with
favorable upper level divergence between the sub-tropical ridge to
the northeast and upper low to the south, will allow shower
activity to become more widespread heading into the evening and
overnight hours.
This set up will continue into Monday keeping widespread shower
and a few thunderstorms going.
During the Tuesday period, a lot of the details will depend on the
expected surface low with the tropical cyclone, where it is
located and how strong it is, as to the exact impact for the
forecast area. Consensus of the reliable guidance would put a low
center around the middle Texas coast. In this scenario, cyclonic
flow will bring good southeast inflow and a continuation of
tropical moisture. Therefore, widespread shower activity looks
like it will persist.
With elevated precipitable water values, and mean layer relative
humidity values over 80 percent, shower activity should be
efficient precipitation producers. Also, any mesoscale rainband
features that train, could also produce significant rainfall
amounts during this time period.
Rua
LONG TERM [Wednesday through Sunday]...
The long term forecast has not changed significantly since
yesterday. The first part of the period will be dominated by
influences from a tropical system that is expected to make its way
up the western Gulf Coast. The cyclonic (counter-clockwise) flow
from the tropical system will cause an inflow of moisture from the
Gulf of Mexico as it approaches our area. This will ensure elevated
chances for precipitation early in the period.
The latest run of the GFS is showing the tropical system remaining
offshore longer and making landfall further east. The GFS is also
showing greater intensification as well. However, the ECMWF and CMC
have the system inland as it progresses northward. Whether or not it
remains offshore as it approaches our area will help to determine
the intensity of the system. If the system remains offshore, a
stronger system with higher rainfall totals can be expected.
Regardless, a significant wind event will not be expected. The NAM
is not showing significant development.
There will be concerns for flooding as the tropical system will be
expected to bring significant rainfall accumulations to our area.
Daily chances for precipitation will be expected through to the end
of the period, supported by continued onshore flow. The movement of
the tropical system could slow with activity possibly remaining in
our area later in the period. High pressure that is expected to set
up towards the northeast could act to slow the progression of the
tropical system. A return to a more normal pattern will be expected
by the end of the period.
55
MARINE...
Gradient between lower pressure with a tropical disturbance over
the southwest Gulf of Mexico and high pressure over the Mid-
Atlantic will tighten today, allowing for an increase in east to
southeast winds, along with higher seas. Small craft exercise
caution will be highlighted through tonight for wind speeds in the
15 to 20 knot range, and also for seas near 6 feet for the outer
waters.
The southeast flow will also bring in tropical moisture that will
allow for widespread shower activity by this afternoon and
persisting into Monday.
There is the potential for much higher winds and seas over the
coastal waters for Tuesday into Wednesday, along with widespread
shower and thunderstorm activity, depending on the strength and
track of the tropical disturbance. All marine interests should
continue to monitor the evolution of this tropical disturbance.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 90 72 83 71 / 40 40 70 40
LCH 86 73 82 74 / 80 80 80 50
LFT 86 74 84 74 / 80 70 70 40
BPT 87 73 82 74 / 70 80 80 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution through Monday morning for GMZ450-
452-455-470-472-475.
&&Hazardous weather outlook, Sep 12, 4:27 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 427 AM CDT Sun Sep 12 2021 GMZ432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 131115- Calcasieu Lake-Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline- St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Tyler-Hardin-Jefferson-Orange- Northern Jasper-Northern Newton-Southern Jasper-Southern Newton- 427 AM CDT Sun Sep 12 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, southeast Texas and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Widespread shower activity along with a few thunderstorms can be expected by this afternoon and continue through the night. Locally heavy rainfall will be possible that could lead to flooding. Southeast Texas and southwest Louisiana have been outlined in Slight Risk (level 2 out of 4) Potential for excessive rainfall. Meanwhile the remainder of the forecast area is in a Marginal Risk (level 1 out of 4) Potential for excessive rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Impacts and hazardous will depend on the evolution and track of a tropical disturbance moving from the Gulf along the Texas coast through mid week. The potential for heavy rainfall will continue. Southeast Texas and southwest Louisiana have been outlined in Slight Risk (level 2 out of 4) Potential for excessive rainfall. Meanwhile the remainder of the forecast area is in a Marginal Risk (level 1 out of 4) Potential for excessive rainfall. Tides will also be elevated along the coast and run 1 to 2 feet above astronomical predicted levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-435-450-452-455-470-472-475-131115- Sabine Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 427 AM CDT Sun Sep 12 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Winds and seas will be increasing along with shower activity. Small craft should exercise caution for winds of 15 to 20 knots and seas up to 6 feet. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Impacts and hazardous will depend on the evolution and track of a tropical disturbance moving from the Gulf along the Texas coast through mid week. There is the potential for gusty winds, high seas, and elevated tides, to go along with widespread showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 10:38 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 4 days |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.